Marsden, J. E. (1968) Generalized Hamiltonian mechanics. Archive for Rational Mechanics and Analysis, 28 (5). pp. 323-361. ISSN 0003-9527 http://resolver.caltech.edu/CaltechAUTHORS:20100824-103316874
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100824-103316874
Our purpose is to generalize Hamiltonian mechanics t the case in which the energy function (Hamiltonian), H , is a distribution (generalized function) in the sense of Schwartz. We follow the same general program as in the smooth case. Familiarity with the smooth case is helpful, although we have striven to make the exposition self-contained, starting from calculus on manifold.
|Additional Information:||© 1967, Springer-Verlag. Received November, 20.1967. Communicated by C. Truesdell. Off print from "Archive for Rational Mechanics and Analysis". Volume 28, Number 5, 1968, P.323-361|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||01 Sep 2010 21:21|
|Last Modified:||26 Dec 2012 12:21|
Repository Staff Only: item control page